# SDR AALA2020073029016

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 57,528 hours, 23,952 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - OVERWING EXIT PLACARD BROKEN OFF, NEAR SEAT 14F.  REPLACED PLASTIC OVERWING EXIT PLACARD PER AMM 11-32-01.
